# SDR DL72L961694

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 3350 · Emergency Lighting
- Part: Connectors
- Condition: Dirty
- Location: L1 Dor
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND L-1 DOOR OVERHEAD EMERGENCY EXIT SIGN INOP.  CLEANED BATTERY CONNECTORS AND LIGHT ASSY CONTACTS, ALL OPS NORMAL.
